| Model Number |
DIB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after the preloaded monofocal intraocular lens (iol) was implanted into the patient's right eye, the patient was unable to adapt to the lens and near target.The lens was subsequently explanted during a secondary surgery and replaced with another johnson and johnson iol of the same model with +10.5 diopter.The issue was first observed during a post-operative examination and persisted for approximately two months and three weeks.No unplanned surgical interventions such as, incision enlargement, sutures, or vitrectomy were required.It was unknown if there were any surgical delays or medication prescribed that was outside of the standard of care.Directions for use was followed.The patient has fully recovered.No further information was provided.
Additional Manufacturer Narrative
The product was received for evaluation.Device evaluation: visual inspection revealed the lens was received cut in half.During the product evaluation it was confirmed that the physical characteristics of the lens matched a dib00 model lens.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.The following fields were updated accordingly: section d9: device available for evaluation? yes section d9: date returned to manufacturer: jan 7, 2026 section h3: device evaluated by manufacturer: yes.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.